# SDR ASAA2020102333408

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,946 hours, 8,606 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT CAPTAIN'S FMC DISPLAY WENT BLACK.  FMC DATA DID A BITE TEST.  FMC SCREEN RETURNED TO NORMAL OPERATIONS.  GROUNDED-YES.  ACCOMPLISHED FMCS BITE PROCEDURE B737-900 FIM 34-61 TASK 801, NO FAULTS FOUND, OPERATIONS CHECK NORMAL.
